UM

Browse/Search Results:  1-1 of 1 Help

Filters            
Selected(0)Clear Items/Page:    Sort:
Asymptotics of Sample Entropy Production Rate for Stochastic Differential Equations Journal article
Journal of Statistical Physics, 2016,Volume: 163,Issue: 5,Page: 1211-1234
Authors:  Wang,Feng Yu;  Xiong,Jie;  Xu,Lihu
Favorite |  | TC[WOS]:4 TC[Scopus]:4 | Submit date:2019/06/03
Sample Entropy Production Rate  Central Limit Theorem  Moderate Deviation Principle  Logarithmic Iteration Law  Stochastic Differential Equation  Harnack Inequality